Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had gall bladder removed. Why vomiting, diarrhea and bloating? Suggest

I had my gall bladder removed in February 2012 and have had more problems than before. Vomiting, dirrhea, abdominal pain, acid reflux , bile reflux, bile in my stomach and small intestine , bloating . very light color stool and was told my liver was leaking somewhat. Gone to several Drs. and keep getting more pills that don t work or make things worse. I finally had an appt. with a specialist at the Cleveland Clilnic about 2 weeks ago and he has implemented 3 different tests, the 1st one was a gastric emptying test which I don t have the results of yet, the other 2 are a Glucose Hydrogen Breath Test and an MRCP. Do you have any suggestions. I have been totally miserable and cannot function normally because I never know when I will have a bad day or better day, NEVER a good day. Very concerned. Thank you Barbara Ring YYYY@YYYY
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
well I think you should wait for the reports as these will make things pretty clear. an d I would like to know the serum bilirubin levels and alkaline phosphatase levels aswell

Answered: Thu, 23 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor